| Texto completo | |
| Autor(es): |
Shestakov, I. P.
Número total de Autores: 1
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Algebra and Logic; v. 62, n. 3, p. 9-pg., 2024-04-18. |
| Resumo | |
We prove that for every natural number n, there exists a natural number N (n) such that every multilinear skew-symmetric polynomial in N (n) or more variables which vanishes in the free associative algebra also vanishes in any n-generated alternative algebra over a field of characteristic 0. Previously, a similar result was proved only for a series of skew-symmetric polynomials constructed by I. P. Shestakov in [Algebra and Logic, 16, No. 2, 153-166 (1977)]. (AU) | |
| Processo FAPESP: | 18/23690-6 - Estruturas, representações e aplicações de sistemas algébricos |
| Beneficiário: | Ivan Chestakov |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |